# SDR FDEA202008071772

- Difficulty date: July 18, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR531021
- Condition: Worn
- Location: Bs 1780
- Part time: 89,008 hours, 29,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 1780 & LBL 28 SEAT TRACK WORN (MARKED) REPAIRED SEAT TRACK REF. SRM53-70-00 VOL.1
